# SDR SWAA2012073006337

- Difficulty date: July 27, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 55,122 hours, 45,191 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 380, STR 8L.  REMOVED & REPLACED CLIP IAW BAC DWG & SRM.
